# SDR TSAA9753045

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230C
- Aircraft serial: 22117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498150
- Condition: Corroded
- Location: Bs 436
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT AT TIMCO, FOUND STA 436 STR 9R CORRODED FORWARD OF FRAME CLIP.  REPAIRED IAW SRM'S 51-10-6, 53-10-3, FIG 3, 51-10-2 AND 51-30-2.  AIRCRAFT RETURNED TO SERVICE.  MATERIAL I.D. STRINGER SPLICE .040 INCH 7075 T6.  TIMCO NON-ROUTINE CARD NR 28998.  (X)
